MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number PRD-05571
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic reviewed logs provided by the customer.Hologic did not identify any hardware or reagent preparation issues and determined that the sample was either mishandled or had a low target concentration.Hologic technical support relayed the log review to the customer and advised to operate the instrument according to the panther operator¿s manual and to prepare samples and reagents according to the instructions in the aptima combo 2 assay package insert.
 
Event or Problem Description
On (b)(6) 2024, a customer reported to hologic that they obtained a discrepant gc result using the aptima combo 2 assay, master lot 899831.The specimen was initially tested on (b)(6) 2024 and resulted gc positive.The sample was retested on (b)(6) 2024, and again on (b)(6) 2024, and resulted as gc negative both times.The result was amended but the customer confirmed that patient treatment was provided based on the initial positive result.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
maria osorio
10210 genetic center drive
san diego, CA 92121
8584108109
MDR Report Key20344844
Report Number2024800-2024-00017
Device Sequence Number7895632
Product Code LSL
UDI-Device Identifier15420045505711
UDI-Public15420045505711
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPRD-05571
Device Lot Number899831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown